# SDR AALA20050547

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T1752/21AUG - ON FINAL APPROACH, AIRCRAFT UNABLE TO EXTEND RIGHT MAIN GEAR.  EXENDED GEAR THROUGH EMERGENCY PROCEDURE AND LANDED WITHOUT INCIDENT.  FOUND FLEX LINE AT RIGHT GEAR DOWNLOCK ACTUATOR RUPTURED.  REPLACED BOTH FLEX LINES.  AIRCRAFT MAINTENANCE FERRIED TO JFK FOR GEAR RETRACTION CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
